# SDR DALA2021020100589

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 CORROSION SEAT TRACK -Y765 LOCATED AT LEVEL FR 20 AT FWD GALLEY AREA.  CORRECTIVE ACTION REPLACED SEAT TRACK PER A320 SRM 51-72-11.
